CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Linear spaces on hypersurfaces over number fields

Julia Brandes (Institutionen för matematiska vetenskaper, Algebra och geometri)
The Michigan mathematical journal (0026-2285). Vol. 66 (2017), 4, p. 769-784.
[Artikel, refereegranskad vetenskaplig]

We establish an analytic Hasse principle for linear spaces of affine dimension m on a complete intersection over an algebraic field extension K of Q. The number of variables required to do this is no larger than what is known for the analogous problem over ?. As an application, we show that any smooth hypersurface over K whose dimension is large enough in terms of the degree is K-unirational, provided that either the degree is odd or K is totally imaginary.



Denna post skapades 2017-12-27. Senast ändrad 2018-01-19.
CPL Pubid: 254084

 

Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, Algebra och geometriInstitutionen för matematiska vetenskaper, Algebra och geometri (GU)

Ämnesområden

Matematik

Chalmers infrastruktur